# SDR GTIA9901034

- Difficulty date: August 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N981SB
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48058
- System (JASC): 4990 · APU Oil System
- Part: Oil Line
- Condition: Loose
- Location: Apu
- Stage of operation: IN
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

DTW - FLT 629 - FUMES IN CABIN AFT LAVATORY, SMOKE DETECTORS ALARM ON.   INSPECTED, FOUND OIL LINE LOOSE ON THE APU WHICH WAS FEEDING FUMES INTO THE PACKS.  TIGHTENED OIL LINE IAW MD80 MM 49-90-0.  INSPECTED, OPERATIONAL CHECK GOOD AT THIS TIME.  (X)
